# SDR CA070301001

- Difficulty date: March 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,550 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: LW11901
- Condition: Cracked
- Location: Engine
- Part time: 29 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) INVESTIGATING LOW COMPRESSION REVEALED SMALL CHUNK (ONE QUARTER INCH SQUARE) OF INTAKE VALVE MISSING ON EDGE, AND A CRACK IN ANOTHER AREA. (TC NR 20070301001)
